# SDR SWAA030014

- Difficulty date: January 5, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 55,772 hours, 54,806 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 654645423
- Part serial: 581
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT AILERON DELAMINATED ON LOWER SKIN BETWEEN NR 2 AND NR 3 HINGES.  REMOVED AND REPLACED LT AILERON PER MM.
